# SDR ASAA2016062017101

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,914 hours, 9,651 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 FMC EXECUTE LIGHT INOPERATIVE.  ACFT GROUNDED.  COULD NOT DUPLICATE DISCREPANCY.  NR 2 FMC CDU OPS CHECKS NORMAL, REF AMM 34-61-01. ETOPS GROUND VERIFICATION NORMAL.
